# SDR AALA202209123923

- Difficulty date: August 26, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO LEFT PANEL SUPPORT HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN STA 847 AND STA 867 AND LEFT BUTT LINE 18. REMOVED AND REPLACED FLOOR PANEL SUPPORT PER SRM 51-40-02-0G.
